Volume 12, issue 4 (2012)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24, 1 issue

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
$\mathbb{T}\sp 2$–cobordism of quasitoric $4$–manifolds

Soumen Sarkar

Algebraic & Geometric Topology 12 (2012) 2003–2025
Bibliography
1 V M Buchstaber, T E Panov, Torus actions and their applications in topology and combinatorics, 24, Amer. Math. Soc. (2002) MR1897064
2 V M Buchstaber, N Ray, Tangential structures on toric manifolds, and connected sums of polytopes, Internat. Math. Res. Notices (2001) 193 MR1813798
3 M W Davis, T Januszkiewicz, Convex polytopes, Coxeter orbifolds and torus actions, Duke Math. J. 62 (1991) 417 MR1104531
4 A Hatcher, Algebraic topology, Cambridge Univ. Press (2002) MR1867354
5 T Oda, Convex bodies and algebraic geometry, 15, Springer (1988) MR922894
6 P Orlik, F Raymond, Actions of the torus on 4-manifolds, I, Trans. Amer. Math. Soc. 152 (1970) 531 MR0268911
7 R Thom, Quelques propriétés globales des variétés différentiables, Comment. Math. Helv. 28 (1954) 17 MR0061823